# SDR DHLA2008743502

- Difficulty date: November 12, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE CARGO COMPARTMENT FROM BS 1070 TO BS 1130 LBL 25 FLOOR BEAM STABILIZER STRAP WITH CORROSION.  REPLACED FLOORBEAM STABILIZER STRAP FROM BS 1046.5 TO BS 1130 LBL 25 IAW B727SRM 53-10-8 FIG 6.
